# SDR BJNA000204

- Difficulty date: February 15, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J4981
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST BATTERY CHARGER, NR 1 TANK FUEL BOOST PUMPS BOTH FORWARD AND AFT, LOST NR 1 B-HYD PUMP SYSTEM NR 1 ENGINE THRUST REVERSER CIRCUIT BREAKERS UNABLE TO RESET.  RESET CIRCUIT BREAKERS RAN ENGINE, DETERMINED PROBLEM TO BE NR 1 GENERATOR.  A/C RELEASED PER MEL 24-1, DMI 0215, ITEM PLACARD AND TRANSFERRED TO DMI LOG.  TIGHTENED AND REPAIRED GROUND WIRES AS REQUIRED IAW 20-20-00, STD WIRING PRACTICES, REMOVED AND REPLACED NR 1 GENERATOR PER BMM 24-21-11, OPS CHECK OK.  (M)
